# SDR UIEA2012050400185

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,816 hours, 14,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT GIRT BAR SENSOR FAILED (S213) DURING PSEU BITE CHECK.  R & R S213 IAW AMM 52-71-00.  SYS OPS CHECKED NORMAL.
